MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER

W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Catalog Number DSF2233
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 03/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.The reported information indicates the patient's left external iliac artery had a diameter ranging from 6.4mm to 9.6mm, which is too small for the nominal diameter of the dsf2233 dryseal sheath (8.2mm).The device instructions for use provide warning and instruction to ensure the vessel diameter is adequate to accommodate the device.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may have not been able to fully investigate or verify prior to the date the report was required by the fda.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2025, the patient underwent an emergency endovascular treatment to close the primary entry tear of an acute type b aortic dissection.On (b)(6) 2026, a secondary tevar was performed to close a thoracoabdominal re-entry located distal to the initial tevar treatment zone.A 22 gore® dryseal flex introducer sheath was inserted via the left common femoral artery.After stent graft placement, on angiography of the access, contrast extravasation was observed, and injury to the left external iliac artery (eia) was suspected.Blood transfusion was administered.Three stent grafts were implanted from the left common iliac artery to the left common femoral artery, achieving hemostasis.Physician¿s comment: during sheath insertion, resistance was encountered at a single site.A 22 fr sheath had also been used during the index tevar, and no issues were noted at that time.

Brand Name
GORE® DRYSEAL FLEX INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
rie kaba
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key24709354
Report Number3007284313-2026-04651
Device Sequence Number21376541
Product Code DYB
UDI-Device Identifier00733132630073
UDI-Public(01)00733132630073(17)280914
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDSF2233
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale